'Wick rotations': The noncommutative hyperboloids and other surfaces of rotations

Gratus, Jonathan (1999) 'Wick rotations': The noncommutative hyperboloids and other surfaces of rotations. Letters in Mathematical Physics, 47 (2). pp. 97-109. ISSN 0377-9017

Full text not available from this repository.

Abstract

A 'Wick rotation' is applied to a noncommutative sphere to produce a noncommutative version of the hyperboloids. A harmonic basis of the associated algebra is given. A method of constructing noncommutative analogues of surfaces of rotation, examples of which include the paraboloid and the q-deformed sphere, is given. Also given are mappings between noncommutative surfaces, stereographic projections to the complex plane and unitary representations. A relationship with one-dimensional crystals is highlighted.

Item Type: Journal Article
Journal or Publication Title: Letters in Mathematical Physics
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/3100/3109
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 64129
Deposited By: ep_importer_pure
Deposited On: 09 May 2013 09:16
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 08:27
URI: https://eprints.lancs.ac.uk/id/eprint/64129

Actions (login required)

View Item View Item